# SDR 29GA2016121000001

- Difficulty date: December 9, 2016
- Submitted: December 10, 2016
- Operation: Air carrier
- Aircraft: N351AG
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 35,249 hours, 40,352 cycles
- Engine: Ge CT79B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: NG33
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 0075,  LOST HYDRAULIC PRESSURE FOR  STEERING AND BREAKING DURING TAXI. OVERIDE INOPERATIVE. R & R HYDRAULIC DRIVEN MOTOR PUMP IAW AMM 29-10-10. OPS AND LEAK CHECKED GOOD.
